# SDR 2006FA0000829

- Difficulty date: August 9, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N400UK
- Make and model: Amtr LC41550FG
- Aircraft serial: 41062
- Engine: Cont TSIO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 6320
- Part serial: 653280
- Condition: Broken
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6320
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO FAILURE, ON ECR ON INSP RT MAGNETO POINT HAD BROKEN IN HALF.  (K)
